I was on 2 mg diazepam from doctor for anxiety after around 2 months on it I started buying them on the street 10mg a day then a year on I was taking up to 4 tablets day 40mg every day for around 2 years my doc never knew my family never knew a was on it and loved it no worries just relaxed all the time then a tried to stop by cutting down oh my god it was a living hell a had a problem A big one and it's not so easy has a thought after 2 years battling the addiction am off them but a honestly went to hell and back and a mean hell am just now getting my life back now so everyone out there don't start on them unless u are willing to go threw pure torture to get back to half normal not worth it guys

6 Replies

  • 2mg of Diazepam will do nothing for someone with Anxiety that affects there life. GPs have to start you on this low dose to ensure no interactions, side affects. its a base

    10mg for SP or GAD is basic, and 40mgs a day, if not taken at once is okay, but if your GP prescribes up to 40mg PRN, but some days you don't need the full amount, taper it

    You need to taper your dose with Benzo's, but also when you were taking 40mgs you had no anxiety, right? they have a long half life and most likely even with tapering, your symptoms unless you have dealt with them(therapy) are just returning. it seems worse because you know what it feels like not to have them, thats the only difference. try find a medium, i take up to 40mg a day, but Clonazepam, for many years. some days i take 1 and some 3 and some none. the half life means even missing dose or not "needing" it, you shouldn't notice.

    Its different for everyone though, best of luck

  • This is for everyone stay clear of diazepam I have been on them for about 30 or 40

    years taking 30 mg a day I tried to stop them, I crashed and I to went through hell.

    the affects of this medicine are worse than the illness, by the way I am still on them,

    Yours Albert.

  • yes it is bad to come off. but for some people nothing else works . Personally I have been on and off them for many many years.When I was coming off them I found the liquid form helped the most .


  • Hi Steve..i started taken few mg of diazepam to help fly when still in army..i always knew they were potent but extremely useful.i had no idea i had ptsd at that time and put everything down to anxiety.i then started buying the meds to help jitters after heavy drinking weekend and also tough anxious times..no issues..i was able to stop and start again weeks later..but 4 years later i realised id become dependant..taking them few times each week.in 2012 i locked myself in room after last pill.i averaged 50 mg in a day if i took them.the withdrawals were horrendous..flu..bad nightmares..panic attacks..suicidal feelings..etc.but i knew there would be an end.i shouted at myself that i could do it..and i did.body was very weak for months but i started training again and eventually got ptsd help.however..i still maintained that i would use the meds when flying to prevent panic outburst..no probs...but since id quit ive had death in family and few other stressful periods were ive dug my head in sand and used again for up to 4 months.i gave up again in april.i am very strong willed im glad but it kicks the life out of you. Im now almost sorted again..takes ages for mind to be chemically sound again tho..in summary id like to say diazepam is horrible and id never use it again..but like anything it has its uses and is amazing to save you when short periods of dedpair hit..it needs to be respected id say.i just make sure i only buy them when i fly now..too much of temptation you see..there is lots of support on internet..dr ashton is author of book..expert on benzos.try googling that.im sure by know you will be able to reel off withdrawal symptoms.be kind to your body..water..flush it out..vitamins too.you will get there..ps.many discourage from cold turkey esp high doseage use cos seizure risks etc..just be careful and get advice if unsure..take care

  • Yeah mate it's pure hell coming off exactly the same thought a was going to crack up done the same went to my room closed the curtains and started to come off them can't be that bad God a was wrong it was hell shaking , hearing voices , seeing things sweating , my sister changed my bed every day with it being soaking with sweat . Thought a was going to die heart beating like a train and a reckon after two weeks off pure hell the worst off it was over thank god so it's a year next month ave been off them and still not 100 percent but def past the worst them two weeks thrives me on to never take again thought the pill s were life savers but they turned into life dangers glad a can say never never again a could go threw with them cruel withdraws

You may also like...